# SDR DHL2002806515

- Difficulty date: June 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47723591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CARGO COMPARTMENT FLOOR PANEL CENTER TRACK FITTING CRACKED STA 200.000.  REMOVED CRACKED FITTING PER SRM 51-1-20D PG 21.  INSTALLED NEW FITTING PER SRM 51-1-20D PG 9.
